# SDR EIA2003146

- Difficulty date: October 25, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 91,952 hours, 21,432 cycles
- Engine: Pwa JT8D7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: G/B Chip Detect
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE OIL QUANTITY DECREASED TO 1 GALLON AND NR 1 ENGINE OIL PRESSURE LIGHT CAME ON, SHUT DOWN NR 1 ENGINE, NR 1 ENGINE OIL PRESSURE AT 34 PSI.  REPLACED ANGLE GEARBOX CHIP DETECTOR O-RINGS, PERFORMED LEAK CHECK NO OIL LOSS ON ENGINE RUN, SERVICE ENGINE OIL TO FULL IAW MM 79-11-00.
